# SDR AALA202304265015

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 19,808 hours, 7,852 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2079113AD
- Part serial: 1490553
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 24,162 hours, 9,646 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO PHL. AFTER TAKE OFF CLIMBING TO 10K FEET. MANUAL LANDING ELEVATION ECAM ADVISORY WITH SWITCH IN AUTO. CABIN VERTICAL SPEED FLUCTUATING +400FPM TP -250FPM. FLIGHT ATTENDANTS HEARD WHISTLING NOISE REAR RIGHT SIDE OF AIRCRAFT. FLIGHT CREW STAYED BELOW 10K' AND RETURNED TO PHL WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #2 CABIN PRESSURE CONTROLLER 12HL PER AMM 21-31-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
